# SDR SWAA2025110316718

- Difficulty date: September 20, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 60,348 hours, 40,050 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOORBEAM, BS 540, LBL 2, WL 208.   REMOVED AND INSTALLED A NEW FLOORBEAM IAW SRM 51-40-02 AND DWG 143A0060.
